Alert archive / Utah / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 4, NWS Salt Lake City, UT

March 2, 20244 counties in Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Mar 2, 2024, 12:09 PM MST for 4 counties in Utah. It was in force for 51 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2024, 12:09 PM MST (19:09 UTC)
Expired
Mar 2, 2024, 1:00 PM MST
In force
51 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Box Elder County, UT, Cache County, UT, Rich County, UT, Weber County, UT

The radar

The Salt Lake City radar (KMTX), 70 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 12:09 PM MSTNON-TSTM WND GST 662 Sw Paradise, UTMesonet station UCL02 Paradise.
Mar 2, 12:10 PM MSTNON-TSTM WND GST 411 W Pleasant View, UTMesonet station UTFRW I-15 Farr West.
Mar 2, 12:10 PM MSTNON-TSTM WND GST 482 N Nordic Vly, UTMesonet station UTPW3 James Peak.
Mar 2, 12:15 PM MSTNON-TSTM WND GST 411 Wsw Roy, UTMesonet station UCC30 Eagle Lake.
Mar 2, 12:15 PM MSTNON-TSTM WND GST 431 Ene Avon, UTMesonet station UCC27 Eastfork.
Mar 2, 12:16 PM MSTNON-TSTM WND GST 441 Nw Ogden, UTMesonet station CW8947 Ogden.
Mar 2, 12:16 PM MSTNON-TSTM WND GST 563 Nnw Mantua Res, UTMesonet station CW8842 Sardine Summit.
Mar 2, 12:20 PM MSTTSTM WND GST 632 Ene Ogden, UTMesonet station PC111 Ogden Canyon.
Mar 2, 12:20 PM MSTNON-TSTM WND GST 632 Ene Ogden, UTMesonet station PC111 Ogden Canyon.
Mar 2, 12:21 PM MSTNON-TSTM WND GST 422 Ese Liberty, UTMesonet station EW8702 Eden.
Mar 2, 12:30 PM MSTNON-TSTM WND GST 434 E Huntsville, UTMesonet station PC112 Huntsville East.
Mar 2, 12:30 PM MSTNON-TSTM WND GST 452 S Avon, UTMesonet station UCC29 Lbw Southfork.
Mar 2, 12:30 PM MSTNON-TSTM WND GST 471 S Huntsville, UTMesonet station UTHUN Sr-39 At Mp 17.5 Huntsville.
Mar 2, 12:30 PM MSTNON-TSTM WND GST 511 Sse Liberty, UTMesonet station PC060 Eden.
Mar 2, 12:30 PM MSTNON-TSTM WND GST 571 S Powder Mtn, UTMesonet station UTPW4 Marys Lift.
Mar 2, 12:30 PM MSTNON-TSTM WND GST 603 Nw Liberty, UTMesonet station SNFEC Swansons N Frk Envrnmntl Cntr.
Mar 2, 12:40 PM MSTNON-TSTM WND GST 598 Se Powder Mtn, UTMesonet station PC299 Evergreen Park.
Mar 2, 12:45 PM MSTNON-TSTM WND GST 68Snowbasin - Mid Bowl, UTMesonet station SWI Snowbasin - Wildcat.
Mar 2, 12:50 PM MSTNON-TSTM WND GST 4613 Ene Powder Mtn, UTMesonet station UTMON Monte Cristo.
Mar 2, 1:00 PM MSTNON-TSTM WND GST 44Snowbasin - Base, UTMesonet station SBE Snowbasin - Base.
Mar 2, 1:06 PM MSTTSTM WND DMG1 Ssw Brigham City, UTAccording to media reports, a tree has gone down on power lines from high winds in the area of Lindsay Park causing a power outage in Brigham City.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 7.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2024-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2024-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2392 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

630 
WUUS55 KSLC 021909
SVRSLC
UTC003-005-033-057-022000-
/O.NEW.KSLC.SV.W.0004.240302T1909Z-240302T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
1209 PM MST Sat Mar 2 2024

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Weber County in northern Utah...
  Southern Cache County in northern Utah...
  East central Box Elder County in northern Utah...
  Northwestern Rich County in northern Utah...

* Until 100 PM MST.

* At 1208 PM MST, severe thunderstorms were located along a line
  extending from Wellsville to near Hooper, moving east at 50 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Weather station observed. At 1155 AM MST the Brigham City 
           airport reported a wind gust to 70 mph. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Ogden, Brigham City, Laketown, Hill Air Force Base, Roy, Clinton,
  North Ogden, South Ogden, Washington Terrace, Riverdale, Hyrum,
  Hooper, Perry, Willard, Marriott-Slaterville, Mantua, Weber State
  University, South Willard, West Haven, and Pleasant View.

This includes the following highways...
 Interstate 15 between mile markers 338 and 363.
 Interstate 84 between mile markers 82 and 83.
 Utah Route 30 between mile markers 122 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4184 11125 4162 11126 4136 11135 4137 11140
      4136 11143 4126 11146 4120 11175 4122 11179
      4118 11188 4115 11203 4115 11222 4156 11203
TIME...MOT...LOC 1908Z 248DEG 44KT 4161 11196 4123 11212 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Church
2 follow-up statements
447 
WWUS55 KSLC 021934
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
1234 PM MST Sat Mar 2 2024

UTC003-021943-
/O.CAN.KSLC.SV.W.0004.000000T0000Z-240302T2000Z/
Box Elder UT-
1234 PM MST Sat Mar 2 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOX ELDER COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4184 11125 4162 11126 4136 11135 4137 11140
      4136 11143 4126 11146 4120 11175 4122 11179
      4118 11188 4164 11181
TIME...MOT...LOC 1933Z 248DEG 44KT 4171 11162 4133 11178 

$$

UTC005-033-057-022000-
/O.CON.KSLC.SV.W.0004.000000T0000Z-240302T2000Z/
Weber UT-Cache UT-Rich UT-
1234 PM MST Sat Mar 2 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MST
FOR NORTHEASTERN WEBER...SOUTHEASTERN CACHE AND NORTHWESTERN RICH
COUNTIES...

At 1233 PM MST, severe thunderstorms were located along a line
extending from 10 miles east of Utah State University to 9 miles east
of North Ogden, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Weather station reported. At 1220 PM MST Ogden Canyon 
         reported a wind gust of 63 mph. 

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Laketown, Hyrum, Huntsville, Nordic Valley, Causey Reservoir,
Pineview Reservoir, Eden, Powder Mountain, Avon, Snowbasin, and
Liberty.

This includes Utah Route 30 between mile markers 122 and 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4184 11125 4162 11126 4136 11135 4137 11140
      4136 11143 4126 11146 4120 11175 4122 11179
      4118 11188 4164 11181
TIME...MOT...LOC 1933Z 248DEG 44KT 4171 11162 4133 11178 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Church
095 
WWUS55 KSLC 021952
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
1252 PM MST Sat Mar 2 2024

UTC005-033-057-022002-
/O.EXP.KSLC.SV.W.0004.000000T0000Z-240302T2000Z/
Weber UT-Cache UT-Rich UT-
1252 PM MST Sat Mar 2 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBER...
SOUTHEASTERN CACHE AND NORTHWESTERN RICH COUNTIES WILL EXPIRE AT 100
PM MST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 4184 11125 4162 11126 4136 11135 4137 11140
      4136 11143 4126 11146 4120 11175 4122 11179
      4118 11188 4164 11181
TIME...MOT...LOC 1952Z 248DEG 44KT 4178 11139 4140 11155 

$$

Church

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 4:09 AM MST, 8 hours earlier.

Area forecast discussion, Mar 2, 4:09 AM MST, 8 hours before
Area Forecast Discussion
National Weather Service Salt Lake City UT
409 AM MST Sat Mar 2 2024

.SYNOPSIS...A major winter storm will impact the region through
the weekend and potentially into early next week. Cool and
unsettled conditions will continue for much of the remainder of
the upcoming week.

&&

.SHORT TERM (Through 12Z/5AM Monday)...Southerly flow has ramped
up significantly across Utah and southwest Wyoming this morning
ahead of a rather potent storm system making its way into the
Great Basin. Latest observations indicate valleys across the
western half of Utah seeing wind gusts in excess of 40 mph, with
pockets of gusts in excess of 50 mph across west central Utah.
Winds will only increase during the morning hours ahead of the
front, with some valley gusts in excess of 70 mph looking
increasingly likely and gusts in excess of 80 mph not out of the
question. The winds ahead of and along the approaching frontal
boundary will be the strongest of the season, and likely the
strongest the area has seen in the past few seasons. Travel will
be significantly impacted. Any loose items should be secured at
this time. Going suite of wind headlines covers the anticipated
threats well and have made no changes at this time.

The strong frontal boundary has made its way into western Nevada
presently and will continue east during the morning hours,
reaching far northwest Utah by midday. All ingredients are in
place for a very significant and impactful frontal passage across
northern Utah and southwest Wyoming this afternoon through the
early evening. The boundary, already strong, is forecast to be
undergoing a period of frontogenesis as it moves through and will
be accompanied by a very strong upper jet. Thus, as the front
moves through it will bring a one to three hour period of heavy
snow with one inch an hour rates expected to be common for valley
locations and rates of up to four inches an hour possible for the
higher terrain. The boundary will also be accompanied by very
strong winds and rapidly cooling temperatures, and the high
levels of instability will also bring a chance of lightning.
Overall valley accumulations are not expected to be super
impressive given the relatively short duration of snowfall.
However, this combination is likely to bring areas of snow squall
conditions, resulting in very difficult travel. If in northern
Utah or southwest Wyoming, avoid travel during the afternoon and
early evening if at all possible. Overall totals will be much more
significant in the mountains.

After blowing through northern Utah and southwest Wyoming, the
front is then expected to move into central Utah, where it is
expected to lose some of its organization and stall. Despite lower
snow rates, areas under the stalled front will see a longer period
of snow, resulting in significant snow amounts and travel
difficulties. Northern Utah, meanwhile, will see a relative lull
in snow during the overnight hours. With the approach of a
trailing wave Sunday morning, a bit of a warm front will track
back northward with the jet, allowing snow to redevelop, primarily
over the higher terrain. With the passage of this wave and the
weakening of the jet, will see snow wane again late afternoon into
Sunday evening. Again, have made no changes to going winter
weather headlines as current guidance remains fairly consistent
and going suite of products covers the threat well.

.LONG TERM (After 12Z/5AM Monday)...The primary theme for much of
the extended forecast period is to retain a broad trough over the
western United States, which will continue to support unsettled
and cooler weather into Thursday of next week. However, confidence
in the details of the evolution of the trough remains rather low,
with ensembles showing various scenarios with respect to track
and depth.

Turning to the cluster analysis, for the Monday into Tuesday period,
roughly 80 percent of the ensemble members favor the aforementioned
broad trough with a series of weak upper level disturbances scraping
across northern Utah and extreme southwest Wyoming, producing
only light snowfall, primarily over the higher terrain. The
remaining ensemble members favor a deeper trough over the Pacific
Northwest, with precipitation largely focused over the coastal
states. Snow levels will be near the valley floors through the
period, with the exception of Tuesday afternoon and evening when
snow levels could approach 5K feet.

A period of somewhat more interest is from late Tuesday night
into Wednesday night as the majority of ensemble members suggest
the trough axis moving into the Eastern Great Basin, though
timing differences exist, with roughly a 50/50 split, with a
timing difference of roughly 12 hours. Northern Utah and extreme
southwest Wyoming will once again be the favored areas for
precipitation accumulation. Mean snow total projections for the
period are generally 1-3 inches over the mountains of northern
Utah and extreme southwest Wyoming, though high end amounts (10
percent chance of higher snowfall) are 6 to 12 inches across the
higher terrain. Snow levels suggest precipitation type will
generally be snow.

Some precipitation potential will continue on Thursday as the trough
axis continues its eastward drift.

Guidance for the Friday and Saturday period has shifted a bit, as a
majority of members suggest a ridge of high pressure nosing into the
region, with moderating temperatures and drying conditions
prevailing.  The remaining ensemble members hold on to some
degree of troughing during the period.

&&

.AVIATION...KSLC...Strong south winds with gusts to around 45 kts
will continue into mid morning, then increase a bit in strength,
with gusts to 50 knots just ahead of an approaching cold front.
Periods of MVFR visibilities due to blowing dust can be expected
with the strong winds. Winds will shift to northwesterly with the
cold front passage, with a period of snow and associated IFR/LIFR
ceilings and visibilities.  With the passage of the cold front,
there will be a 20 to 30 percent chance for lightning.  VFR
conditions should return by roughly 02Z, with winds diminishing.

.REST OF UTAH AND SOUTHWEST WYOMING...Ahead of the cold front,
strong south winds will continue. The winds will produce areas of
MVFR visibilities due to blowing dust.  With the cold front passage,
a period of IFR/LIFR ceilings and visibilities with snow can be
expected, along with a 20-30 percent chance of lightning. Guidance
suggests the front will progress to a KVEL to KPUC to KMLF line
before stalling.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...High Wind Warning until 5 PM MST this afternoon for UTZ101-102-
     105.

     Winter Weather Advisory from 2 PM this afternoon to 5 PM MST
     Sunday for UTZ102-104-105.

     Wind Advisory until 2 PM MST this afternoon for UTZ103-104-107.

     Winter Weather Advisory from 1 PM this afternoon to 5 PM MST
     Sunday for UTZ103-107.

     Wind Advisory until 5 PM MST this afternoon for UTZ106-108.

     Winter Storm Warning from 5 PM this afternoon to 5 PM MST Sunday
     for UTZ106-116-118.

     Winter Storm Warning from 11 AM this morning to 5 PM MST Sunday
     for UTZ108-109-111>113.

     Winter Storm Warning until 11 PM MST this evening for UTZ110.

     Wind Advisory from 8 AM this morning to 8 PM MST this evening
     for UTZ114-118.

     High Wind Warning until 11 PM MST this evening for UTZ115-122.

     Winter Weather Advisory from 4 PM this afternoon to 5 PM MST
     Sunday for UTZ115.

     Wind Advisory until 8 AM MST this morning for UTZ116.

     High Wind Warning from 8 AM this morning to 8 PM MST this
     evening for UTZ116-119-126.

     Wind Advisory until 2 PM MST this afternoon for UTZ117-125.

     Winter Storm Warning from 2 PM this afternoon to 5 AM MST Monday
     for UTZ117-125.

     High Wind Warning from 8 AM this morning to 11 PM MST this
     evening for UTZ120-121.

     Wind Advisory from 11 AM this morning to 11 PM MST this evening
     for UTZ123-124.

     High Wind Warning from 8 AM this morning to 8 PM MST Sunday for
     UTZ127>131.

WY...Winter Storm Warning from 11 AM this morning to 5 AM MST Sunday
     for WYZ021.

&&

SHORT TERM...Traphagan
LONG TERM/AVIATION...Barjenbruch

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Local storm report, Mar 2, 11:43 AM MST, 26 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1143 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 AM     Non-Tstm Wnd Gst 5 NE Lake Pt            40.73N 112.21W
03/02/2024  M83 MPH          Salt Lake          UT   Mesonet

            Mesonet station AS768 Great Salt Lake
            Marina.

0910 AM     Non-Tstm Wnd Gst 2 SSW Cedar City        37.66N 113.08W
03/02/2024  M71 MPH          Iron               UT   Mesonet

            Mesonet station UTCDC I-15 at MP 57 Cedar
            City.

&&
Local storm report, Mar 2, 11:44 AM MST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1144 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     Tstm Wnd Gst     10 W Knolls             40.73N 113.47W
03/02/2024  M71 MPH          Tooele             UT   Mesonet

            Mesonet station DPG17 Interstate 80.

&&

ND
Local storm report, Mar 2, 11:45 AM MST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1145 AM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     Tstm Wnd Gst     10 ESE Delle            40.73N 112.60W
03/02/2024  M68 MPH          Tooele             UT   Mesonet

            Mesonet station UTTIM I-80 at MP 79 Timpie.

&&

ND
Local storm report, Mar 2, 12:06 PM MST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1206 PM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     Non-Tstm Wnd Gst 2 S Wilson              41.20N 112.02W
03/02/2024  M58 MPH          Weber              UT   ASOS

            ASOS station KOGD Ogden-Hinckley Airport.

&&
Local storm report, Mar 2, 12:08 PM MST, 1 minute before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1208 PM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     Tstm Wnd Gst     2 SW Wellsville         41.61N 111.95W
03/02/2024  M70 MPH          Cache              UT   Mesonet

            Mesonet station PC123 Murray'S Hill.

1155 AM     Tstm Wnd Gst     3 E Corinne             41.55N 112.07W
03/02/2024  M70 MPH          Box Elder          UT   AWOS

            AWOS station KBMC Brigham City Rgnl Airport.

&&
Local storm report, Mar 2, 12:09 PM MST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1209 PM MST Sat Mar 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Non-Tstm Wnd Gst 1 NNE East Layton       41.10N 111.91W
03/02/2024  M71 MPH          Davis              UT   Mesonet

            Mesonet station UTELB Us-89 At East Layton
            Bench.

1130 AM     Non-Tstm Wnd Gst 2 ENE Provo Canyon      40.34N 111.60W
03/02/2024  M70 MPH          Utah               UT   Mesonet

            Mesonet station PC034 Provo Canyon.

&&

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:13 AM MSTSpecial Weather StatementSLCBox Elder62 min
Mar 2, 10:45 AM MSTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Tooele45 min
Mar 2, 11:30 AM MSTSevere Thunderstorm Warning Considerable damage threatSLCBox Elder, Davis, Tooele, Weber45 min
Mar 2, 11:51 AM MSTSevere Thunderstorm WarningSLCBox Elder, Cache, Rich39 min

Nearby

Severe Thunderstorm Warnings in Utah, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.